Economic Growth and Minorities
Bibliographic Data
| ID | 2813844 |
|---|---|
| Authors | Andre L Müller (0000-0001-5702-7368), André Müller (0000-0001-5770-6723, University of Florida, corresponding author) |
| Year | 1967 |
| Volume | 26 |
| Issue | 3 |
| Pages | 225-230 |
| Publication date | 1967-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of Economics and Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9246 • E-ISSN: 1536-7150 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1536-7150.1967.tb01003.x |
| OpenAlex | W2028448959 |
| Language | EN |
| Citations received | 1 |
Citation · Library science · Sociology · Computer Science · Local Government Finance and Decentralization
| Citations per year | 0.02 |
|---|---|
| Citation span | 1971 - 1971 (1) |
| Highly cited | No |